i startred taking lyrica 2 months ago. at first it gave me so much energy, i felt so much better. then 2 weeks ago i started to fall asleep all the time. at the computer, eating dinner, in the tub. has anyone ever had this happen? it is scaring my husband. he wont let me drive by myself. afraide i will go to sleep when driving. the funny thing is i fell asleep in a room full of people, while eating no less. any sugestions? help
Posts You May Be Interested In
Up by 4 AM. I cannot call it a good morning. It is only, technically, *morning*. As in "past midnight". That's it.Apparently, this whole pre-menopause hormones thing kicking from neutral-first gear to third (no second gear! Yay?!)... mood and hormone swings are *insane*. Literally. Like, I am on Prozac anyway and it's still insanely bad. Messes with sleep (fibro) and anxiety (fibro) and... Yeah....
Good morning!I sorta slept. Yay?Woke up to a disaster on the screened-in porch. Hubby kindly informed me what happened. LilMiss brought us a bird. Which wasn't dead. And then she and the bird knocked into or knocked over anything possible. Fun. I am so not cleaning it up. Hubby will. He's the one she brings the birds to, after all ;-D***Wishing everyone well, but I have zero energy to even find...